Alert archive / Washington / River Flood Warnings in 2012
River Flood Warning 32, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Nov 23, 2012, 8:51 AM PST for Mason County, Washington. It took effect at Nov 23, 2012, 3:08 PM PST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2012, 8:51 AM PST (16:51 UTC)
- In effect from
- Nov 23, 2012, 3:08 PM PST
- Expired
- Nov 24, 2012, 1:42 PM PST
- In force
- 23 hr
- Issued by
- NWS Seattle, WA
- Flood severity
- Minor
County Mason County, WA
The radar
The Langley Hill radar (KLGX), 74 km from the middle of the area, began a volume at 16:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Skokomish River near Potlatch (SRPW1). The gauge peaked at 17.06 ft at Nov 23, 2012, 9:00 PM PST.
- Action stage
- 15 ft
- Minor stage
- 16.5 ft
- Moderate stage
- 17.5 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
942 WGUS46 KSEW 231651 FLWSEW BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SEATTLE WA 851 AM PST FRI NOV 23 2012 ...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WASHINGTON... SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. .FLOOD BULLETIN NO. 1 HEAVY RAIN LAST NIGHT AND THIS MORNING OVER THE OLYMPIC MOUNTAINS WILL DRIVE THE SKOKOMISH RIVER ABOVE FLOOD STAGE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA. && WAC045-240151- /O.NEW.KSEW.FL.W.0032.121123T2308Z-121124T2244Z/ /SRPW1.1.ER.121123T2308Z.121124T0345Z.121124T1344Z.NO/ 851 AM PST FRI NOV 23 2012 THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A * FLOOD WARNING FOR THE SKOKOMISH RIVER NEAR POTLATCH * FROM THIS AFTERNOON TO SATURDAY AFTERNOON. * AT 8:30 AM FRIDAY THE STAGE WAS 15.6 FEET. * FLOOD STAGE IS 16.5 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 3 PM FRIDAY AND CREST NEAR 16.7 FEET AROUND 8 PM FRIDAY. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD. $$ WEATHER.GOV/SEATTLE
4 follow-up statements
667
WGUS86 KSEW 240026
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
426 PM PST FRI NOV 23 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 2
OLYMPIC PENINSULA REGION
HEAVY RAIN THURSDAY NIGHT AND FRIDAY DROVE THE SKOKOMISH RIVER ABOVE
FLOOD STAGE. MINOR FLOODING IS FORECAST TONIGHT AND SATURDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-240926-
/O.EXT.KSEW.FL.W.0032.000000T0000Z-121125T0928Z/
/SRPW1.1.ER.121123T2137Z.121124T0225Z.121125T0028Z.NO/
426 PM PST FRI NOV 23 2012
...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL LATE SATURDAY NIGHT.
* AT 4:15 PM FRIDAY THE STAGE WAS 16.9 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 17.0 FEET
AROUND 6 PM FRIDAY. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
AFTERNOON.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WEATHER.GOV/SEATTLE457 WGUS86 KSEW 240907 FLSSEW FLOOD STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 107 AM PST SAT NOV 24 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON... SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY. .FLOOD BULLETIN NO. 3 HEAVY RAIN THURSDAY NIGHT AND FRIDAY DROVE THE SKOKOMISH RIVER ABOVE FLOOD STAGE. MINOR FLOODING IS FORECAST TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA. && WAC045-241707- /O.CON.KSEW.FL.W.0032.000000T0000Z-121125T0928Z/ /SRPW1.1.ER.121123T2137Z.121124T0545Z.121125T0028Z.NO/ 107 AM PST SAT NOV 24 2012 THE FLOOD WARNING CONTINUES FOR THE SKOKOMISH RIVER NEAR POTLATCH * UNTIL LATE TONIGHT. * AT 12:45 AM SATURDAY THE STAGE WAS 17.0 FEET. * FLOOD STAGE IS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER CRESTED AT 17.1 FEET AT 10 PM FRIDAY AND WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD. $$ WEATHER.GOV/SEATTLE
133
WGUS86 KSEW 241639
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
839 AM PST SAT NOV 24 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 4
OLYMPIC PENINSULA REGION
THE SKOKOMISH RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-250139-
/O.EXT.KSEW.FL.W.0032.000000T0000Z-121125T0200Z/
/SRPW1.1.ER.121123T2137Z.121124T0545Z.121124T1700Z.NO/
839 AM PST SAT NOV 24 2012
THE FLOOD WARNING CONTINUES FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* UNTIL THIS EVENING.
* AT 8:15 AM SATURDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 16.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 17.1 FEET AT 10 PM FRIDAY AND WILL
CONTINUE TO FALL TO BELOW FLOOD STAGE THIS MORNING.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$
WEATHER.GOV/SEATTLE878
WGUS86 KSEW 242142
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
142 PM PST SAT NOV 24 2012
...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN
WASHINGTON...
SKOKOMISH RIVER NEAR POTLATCH AFFECTING MASON COUNTY.
.FLOOD BULLETIN NO. 5
OLYMPIC PENINSULA REGION
FLOODING ON THE SKOKOMISH RIVER HAS ENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER
RADIO OR OTHER LOCAL MEDIA.
&&
WAC045-242212-
/O.CAN.KSEW.FL.W.0032.000000T0000Z-121125T0200Z/
/SRPW1.1.ER.121123T2137Z.121124T0545Z.121124T1707Z.NO/
142 PM PST SAT NOV 24 2012
THE FLOOD WARNING HAS ENDED FOR
THE SKOKOMISH RIVER NEAR POTLATCH
* AT 1:15 PM SATURDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 16.5 FEET.
* FELL BELOW FLOOD STAGE THIS MORNING.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE 9:07 AM SATURDAY THIS
MORNING AND WILL CONTINUE TO FALL.
* IMPACT...AT 16.5 FEET...THE SKOKOMISH RIVER WILL CAUSE WIDESPREAD
FLOODING OF PASTURE LANDS...WITH WATER FLOWING QUICKLY OVER WEST
BOURGAULT ROAD AND SKOKOMISH VALLEY ROAD.
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Nov 23, 3:30 AM PST, 5 hours 21 minutes earlier.
Area forecast discussion, Nov 23, 3:30 AM PST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PST FRI NOV 23 2012
.SYNOPSIS...A FRONTAL SYSTEM WILL BRING RAIN...MOUNTAIN SNOW...AND
LOCALLY WINDY CONDITIONS TO WESTERN WASHINGTON THIS MORNING.
PRECIPITATION BEHIND THE FRONT WILL BECOME SHOWERY DURING THE
AFTERNOON WITH EASING WINDS. STRONG WESTERLY FLOW ALOFT WILL PREVAIL
OVER THE REGION FRIDAY NIGHT AND SATURDAY. EXPECT HIGH PRESSURE
ALOFT TO BUILD OVER THE REGION ON SUNDAY FOR DRIER WEATHER. ANOTHER
SERIES OF WET SYSTEMS MAY START TO AFFECT THE REGION BY TUESDAY.
&&
.SHORT TERM...RADAR AND OBS INDICATE LIGHT TO MODERATE RAINFALL IS
FILLING IN ACROSS WRN WA EARLY THIS MORNING. ONE EXCEPTION IS ON THE
N/NE SIDE OF THE OLYMPICS DUE TO SHADOWING FROM STRONG SWLY FLOW.
THE FRONT ITSELF IS STILL 150 NM W OF THE COAST WITH IR SATELLITE
IMAGERY SHOWING CLOUD TOP COOLING AS THE FRONT APPEARS TO BE
INTENSIFYING. THIS IS LIKELY DUE TO THE STRONG 140 KT JET ROUNDING
THE BOTTOM OF THE TROUGH. WHILE THIS WILL HELP INTENSIFY THE SYSTEM
IT WILL ALSO HELP PUSH THE FRONTAL BAND THROUGH WRN WA RATHER
QUICKLY. CURRENT TIMING PUTS BRINGS THE FRONT TO THE N COAST ROUGHLY
6-7 AM AND THROUGH THE INTERIOR LOWLANDS INCLUDING PUGET SOUND BY
9-10 AM. STRONG SE WINDS OCCURING ALONG THE N COAST AND N INTERIOR
WILL BEGIN TO EASE OFF AFTER THE FRONTAL PASSAGE. A FEW OBS THE PAST
COUPLE HOURS HAVE INDICATED SOME GUSTS OVER 40 MPH SO THE LOW-END
WIND WIND ADVISORY LOOKS FINE. THE ADVISORY WILL BE LEFT AS IS
INDICATING GUSTS TO 45-50 MPH N INTERIOR/N COAST BUT WILL WATCH THE
TIMING OF THE FRONT AS ANY DELAY MAY REQUIRE A BIT OF AN EXTENSION
OF THE ADVISORY.
SNOW IS JUST PICKING UP THIS PAST HOUR IN SOME OF THE MORE
NRN/CENTRAL CASCADE LOCATIONS BUT ONLY 2 INCHES ON THE GROUND SO FAR
AT MOUNT BAKER. PRECIPITATION WILL INTENSIFY THROUGH THE MORNING AS
THE FRONT EDGES CLOSER. SNOW LEVELS WILL QUICKLY RISE TO OVER 6000
FT ACROSS THE OLYMPICS THUS SNOWFALL NOT MUCH OF A WORRY THERE. COLD
AIR DRAINING IN FROM THE E THROUGH THE CASCADE PASSES SHOULD ALLOW A
FEW INCHES OF SNOW TO ACCUMULATE BEFORE GOING OVER TO A MIX OR JUST
RAIN BY LATE MORNING. COLDER AIR WILL PROBABLY HOLD IN PLACE OVER
THE FAR N CASCADES SO LOCATIONS LIKE MOUNT BAKER WILL PROBABLY SEE
OVER A FOOT OF SNOW. WILL KEEP THE WARNING UP FOR THE N AND A WINTER
WEATHER ADVISORY UP FOR THE CENTRAL CASCADES...ALTHOUGH WE MIGHT
COME UP A BIT SHORT OF 6 INCHES IN THE PASSES. THE SKI RESORTS AND
ELEVATIONS ABOVE 5000 FEET SHOULD GET 6+ INCHES OUT OF THIS BY
EVENING.
WITH SNOW LEVELS RISING OVER THE OLYMPICS AND THE HEAVIEST RAIN YET
TO ARRIVE...WILL NEED TO WATCH THE SKOKOMISH RIVER GIVEN THE RECENT
FLOODING ON THAT RIVER. SEE THE LATEST HYDRO DISCUSSION BELOW.
RAIN TAPERS TO SHOWERS LATER TODAY AND TONIGHT. MOIST W/NW ONSHORE
FLOW WITH COOLER AIR ALOFT WILL PREVAIL OVER THE WEEKEND. THIS MEANS
SOME WEAK INSTABILITY AND SOME SHOWERS AROUND BUT THE STEADY
DRENCHING RAIN WILL BE OVER FOR THE TIME BEING.
.LONG TERM...HIGH PRESSURE OVER THE ERN PAC WILL BUILD OVER THE AREA
MONDAY. DRY WEATHER IS EXPECTED BUT IT WILL BE COOL ACROSS THE
AREA...MAINLY IN THE 40S. INVERSIONS MAY ALSO RESULT IN RATHER COOL
NIGHTS. A RETURN TO WET AND MORE MILD WEATHER IS ANTICIPATED BUT
TIMING IS HIGHLY UNCERTAIN. THE ECMWF HAS CONSISTENTLY BEEN A DAY
LATER THAN THE GFS SHOWING SLY FLOW AND RAIN BY LATER WEDNESDAY. THE
GFS HAD SHOWN RAIN DEVELOPING ON TUESDAY. A LOOK AT THE 06Z GFS
REVEALS A TREND MORE TOWARD THE SLOWER ECMWF MODEL...NO SURPRISE.
THE CURRENT FORECAST INDICATES RAIN COMING IN TUESDAY BUT THIS MAY
NEED TO BE PUSHED BACK A DAY IF THE 12Z RUNS CONTINUE WITH THE
SLOWER SOLUTION. MERCER
&&
.HYDROLOGY...A FRONTAL SYSTEM WILL BRING RAIN AND SNOW TO THE
OLYMPICS AND CASCADES THROUGH THIS MORNING BEFORE TAPERING TO
SHOWERS. SNOW LEVELS WILL RISE TO 5000-6000 FEET BEFORE FALLING BACK
TO 4000 FEET. THE EXCEPTION WILL BE THE N CASCADES WHERE COLDER AIR
WILL HOLD IN KEEPING SNOW LEVELS AT 4000 FEET. THE PREVAILING FLOW
WITH THIS FRONT WILL BE FROM THE SW AND RATHER STRONG AT 40-45 KT
THIS MORNING. QPF AMOUNTS UP AROUND 2 INCHES ARE EXPECTED IN THE
SKOKOMISH RIVER BASIN WHICH IS MOST SUSCEPTIBLE IN THIS FLOW
PATTERN. HOWEVER...THE FRONT WILL MOVE RATHER QUICKLY WITH A CHANGE
OVER TO SHOWERS BY MIDDAY. THE FORECAST FLOWS DO NOT APPEAR HIGH
ENOUGH FOR FLOODING ON THE SKOKOMISH BUT THIS RIVER WILL WATCHED
CLOSELY. FLOWS ARE STILL HIGH ON THE RIVER FROM PREVIOUS FLOODING
THE PAST COUPLE DAYS. CONTINUE TO MONITOR THE LATEST HYDRO
STATEMENTS AND FORECASTS FOR UPDATES. NO OTHER RIVERS ARE EXPECTING
FLOODING WITH THIS SYSTEM.
A LOW QPF PATTERN WILL PREVAIL THIS WEEKEND INTO MONDAY. MODELS
DISAGREE ON WHEN THE WET PATTERN WILL RESUME BUT THIS APPEARS LIKELY
TUESDAY OR THE MIDDLE OF THE WEEK. ONCE THE PATTERN SHIFTS BACK TO
A WET ONE...FLOODING WILL BECOME POSSIBLE ON SOME RIVERS AGAIN...
ESPECIALLY THOSE FLOWING OFF THE SOUTH SLOPES OF THE OLYMPICS. MERCER
&&
.AVIATION...A BROAD UPPER TROUGH OVER THE NE PAC WILL QUICKLY MOVE
INLAND. STRONG SW FLOW ALOFT WILL BECOME WESTERLY. THIS WILL PUSH A
COLD FRONT ACROSS WRN WA THIS MORNING. FROPA RANGING FROM 15Z ALONG
THE NORTH COAST TO ABOUT 20Z NEAR SEA-TAC. A BROAD SWATH OF RAIN
PRECEDES THE FRONT...ALONG WITH STIFF S-SW WINDS IN THE LOW-LEVELS.
AFTER FROPA...THE WEATHER WILL BECOME MORE SHOWERY...AND LOW-LEVEL
WINDS WILL EASE. AS FOR CLOUDS AND CIGS...OFFSHORE SFC WIND
COMPONENT PRECEDING THE FRONT WILL KEEP CIGS IN VFR CATEGORY. A TURN
TO ONSHORE WIND COMPONENT FOLLOWING THE FRONT WILL BRING CIGS DOWN
INTO IFR CATEGORY THIS AFTN AND TONIGHT.
KSEA...COLD FROPA EXPECTED ARND 20Z ON FRI. PRECEDING THE
FRONT...RAIN WILL GET HEAVIER BTWN 12Z-18Z...BRINGING REDUCED VSBYS
AT TIMES. STRONG LOW-LEVEL WINDS WILL ALSO PRECEDE THE FRONT...WITH
S-SW WINDS AT 3000 FT MSL PEAKING NEAR 50 KTS ARND 18Z. AFTER
FROPA...RAIN WILL TAPER OFF TO SHOWERS...AND LOW-LEVEL WINDS WILL
EASE. A TURN TO ONSHORE SFC FLOW WILL BRING CIGS DOWN INTO THE
010-020 RANGE...WHERE CIGS WILL REMAIN WELL INTO SAT MORNING. HANER
&&
.MARINE...SOUTHEASTERLY GALES WERE OBSERVED AT 2 AM ALONG THE COAST
AND AT THE EAST ENTRANCE. STILL POSSIBLE FOR GALES TO AFFECT THE
WEST ENTRANCE AND THE NORTHERN INLAND WATERS EARLY THIS MORNING. A
COLD FRONT WILL PUSH SE THROUGH THE WATERS LATER THIS MORNING...
QUICKLY ENDING THE GALES AS IT MOVES INLAND. SFC HIGH PRES WILL
BUILD OVERHEAD FROM THIS EVENING THROUGH THE WEEKEND...WITH WEAK
GRADIENTS AND LIGHT WINDS EXPECTED. HOWEVER... HAZARDOUS SWELL IN
EXCESS OF 10 FEET WILL CONTINUE ALONG THE COAST UNTIL LATE SAT. A
STORMIER PATTERN WILL RETURN AROUND NEXT TUE. HANER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING IN EFFECT FOR THE NORTH CASCADES ABOVE
3500 FEET UNTIL NOON FRIDAY.
WIND ADVISORIES ARE IN EFFECT FOR THE NORTH COAST AND NORTH
INTERIOR UNTIL 8 AM FRIDAY.
WINTER WEATHER ADVISORY IN EFFECT FOR THE CENTRAL CASCADES
GENERALLY ABOVE 4000 FEET UNTIL NOON FRIDAY.
PZ...GALE WARNING COAST...BOTH ENTRANCES TO THE STRAIT...AND THE
NORTHERN INLAND WATERS.
SMALL CRAFT ADVISORY CENTRAL STRAIT...ADMIRALTY INLET AND PUGET
SOUND.
SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR CONDITIONS.
&&
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 10:39 PM PST | Winter Storm Warning | SEW | 13 hr | |
| Nov 23, 9:08 AM PST | Small Craft Advisory for Hazardous Seas | SEW | 54 hr |
Nearby
River Flood Warnings in Washington, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.